On cyclic hypergroups with period
Acta Universitatis Carolinae. Mathematica et Physica, Tome 28 (1987) no. 1, pp. 3-7
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1987_28_1_a1,
author = {Konguetsof, L. and Vougiouklis, Th. and Kessoglides, M. and Spartalis, St.},
title = {On cyclic hypergroups with period},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {3--7},
year = {1987},
volume = {28},
number = {1},
mrnumber = {0929260},
zbl = {0658.20045},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1987_28_1_a1/}
}
TY - JOUR AU - Konguetsof, L. AU - Vougiouklis, Th. AU - Kessoglides, M. AU - Spartalis, St. TI - On cyclic hypergroups with period JO - Acta Universitatis Carolinae. Mathematica et Physica PY - 1987 SP - 3 EP - 7 VL - 28 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUCMP_1987_28_1_a1/ LA - en ID - AUCMP_1987_28_1_a1 ER -
Konguetsof, L.; Vougiouklis, Th.; Kessoglides, M.; Spartalis, St. On cyclic hypergroups with period. Acta Universitatis Carolinae. Mathematica et Physica, Tome 28 (1987) no. 1, pp. 3-7. http://geodesic.mathdoc.fr/item/AUCMP_1987_28_1_a1/